# SDR DL76S071088

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903.5 Wl 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE LT AND RT STA 903.5 FRAME INNER CHORDS WERE FOUND CRACKED AT WL 190.  THE STUB BEAM FITTINGS WERE ALSO CRACKED.
